# SDR UALA2012052702975

- Difficulty date: May 27, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 63,793 hours, 23,488 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 AND ROW 40 FLOOR EMERGENCY EXIT LIGHTS MISSING END OF STRIP.  REPLACED END CAPS 2 AT ROW 12 AND ROW 40 (PCN 160-7705).
